Skip to main content
placeholder image

Short Amicable Sets and Kharaghani Type Orthogonal Designs

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2001

Citation


  • Seberry, J. R. & Koukouvinos, C. (2001). Short Amicable Sets and Kharaghani Type Orthogonal Designs. Bulletin of the Australian Mathematical Society, 64 495-504.

Scopus Eid


  • 2-s2.0-0041027142

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1323&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/363

Number Of Pages


  • 9

Start Page


  • 495

End Page


  • 504

Volume


  • 64

Place Of Publication


  • Canberra, Australia

Abstract


Publication Date


  • 2001

Citation


  • Seberry, J. R. & Koukouvinos, C. (2001). Short Amicable Sets and Kharaghani Type Orthogonal Designs. Bulletin of the Australian Mathematical Society, 64 495-504.

Scopus Eid


  • 2-s2.0-0041027142

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1323&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/363

Number Of Pages


  • 9

Start Page


  • 495

End Page


  • 504

Volume


  • 64

Place Of Publication


  • Canberra, Australia